Accessibility navigation

Random-walk-based characterisation of multiple access interference in a DS/SSMA system

Triantifillidis, I. and Guy, C.G. (2001) Random-walk-based characterisation of multiple access interference in a DS/SSMA system. Communications, 148 (1). pp. 43-48. ISSN 1350-2425

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1049/ip-com:20010066


The problem of calculating the probability of error in a DS/SSMA system has been extensively studied for more than two decades. When random sequences are employed some conditioning must be done before the application of the central limit theorem is attempted, leading to a Gaussian distribution. The authors seek to characterise the multiple access interference as a random-walk with a random number of steps, for random and deterministic sequences. Using results from random-walk theory, they model the interference as a K-distributed random variable and use it to calculate the probability of error in the form of a series, for a DS/SSMA system with a coherent correlation receiver and BPSK modulation under Gaussian noise. The asymptotic properties of the proposed distribution agree with other analyses. This is, to the best of the authors' knowledge, the first attempt to propose a non-Gaussian distribution for the interference. The modelling can be extended to consider multipath fading and general modulation

Item Type:Article
ID Code:27720

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation